home

Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart
slide 1 of 3, Aleve Naproxen Sodium Tablets, 10 ct
slide 2 of 3, Aleve Naproxen Sodium Tablets, 10 ct
slide 3 of 3, Aleve Naproxen Sodium Tablets, 10 ct
Aleve

Aleve Naproxen Sodium Tablets

When you're tired of taking and retaking pills every few hours to deal with long-lasting aches and pains, Aleve can help. Just 1 tablet is strong enough to provide pain relief that can last up to 12 hours, which means no more stopping throughout the day to take more tablets. Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) that provides temporary relief from minor aches and pains. It also temporarily reduces fever.•Trial/Travel Size: Yes•Suggested Age: 12 Years and Up•Active Ingredient Strength Value: 220 Milligrams•Product Warning: Consult a doctor if you are pregnant or nursing•Product Form: Tablet•Primary Active Ingredient: Naproxen Sodium•Package Quantity: 10

Ingredients

Active Ingredients: In Each Tablet: Naproxen Sodium (220 mg). Purpose: Pain Reliever/Fever Reducer, NSAID Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: FD&C Blue 2 Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Talc, Titanium Dioxide.